# SDR 9502519928

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Beam
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CRACK AND CORROSION IN VERTICAL STABILIZER BEAM ACROSS THE LOWER RUDDER 'A' BRACKET.  REPAIRED SPAR ASSEMBLY PER EA 99-0924422.
